Invariant subspaces of von Neumann algebras

Peligrad, Costel: Invariant subspaces of von Neumann algebras. Acta scientiarum mathematicarum, (37) 3-4. pp. 273-277. (1975)

[img] Cikk, tanulmány, mű

Download (942kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1975
Volume: 37
Number: 3-4
Page Range: pp. 273-277
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 277. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28

Actions (login required)

View Item View Item